Journal article icon

Journal article

Possible glassiness in a periodic long-range Josephson array.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevlett.75.713

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
Physical review letters
Volume:
75
Issue:
4
Pages:
713-716
Publication date:
1995-07-05
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:5d184a9d-8c81-4d15-946d-fbba7943359f
Source identifiers:
18346
Local pid:
pubs:18346
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP